# SDR WX0A2015052072603

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TAIL COMPARTMENT, TWO EMER EXIT LIGHTS INOPERATIVE.  RELAMPED TWO EMER EXIT LIGHTS IN AFT TAIL COMPARTMENT IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
